Show simple item record

dc.contributor.authorRué Perna, Juan José
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-05-17T11:46:52Z
dc.date.available2016-05-17T11:46:52Z
dc.date.issued2013-11-01
dc.identifier.citationRue, J. On polynomial representation functions for multivariate linear forms. "European journal of combinatorics", 01 Novembre 2013, vol. 34, núm. 8, p. 1429-1435.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/2117/87101
dc.description.abstractGiven an infinite sequence of positive integers A, we prove that for every nonnegative integer k the number of solutions of the equation n = a1 +· · ·+ak, a1, . . . , ak ¿ A, is not constant for n large enough. This result is a corollary of our main theorem, which partially answers a question of S´ark¨ozy and S´os on representation functions for multivariate linear forms. Additionally, we obtain an Erd¿os-Fuchs type result for a wide variety of representation functions.
dc.format.extent7 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshAlgebraic geometry
dc.titleOn polynomial representation functions for multivariate linear forms
dc.typeArticle
dc.subject.lemacGeometria algebraica
dc.identifier.doi10.1016/j.ejc.2013.05.017
dc.rights.accessOpen Access
drac.iddocument17839069
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorRue, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameEuropean journal of combinatorics
upcommons.citation.volume34
upcommons.citation.number8
upcommons.citation.startingPage1429
upcommons.citation.endingPage1435


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain